# SDR IXXA20220904130

- Difficulty date: September 4, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N569AZ
- Make and model: Boeing 767338
- Aircraft serial: 25246
- Aircraft time: 101,800 hours, 29,516 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link Assy
- Part number: 162T200012
- Part serial: HM0417
- Condition: Damaged
- Part time: 1,625 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FINAL APPROACH INTO KSEA, LANDING GEAR LEVER DOWN GEAR DISAGREE NOSE GEAR APPEARED NOT DOWN AND LOCKED (NO GREEN LIGHT). LOW PASS CONFIRMED NOSE LANDING GEAR DOWN. EMERGENCY DECLARED. LANDING UNEVENTFUL WITH NO ADDITIONAL PRECAUTIONARY ACTIONS NOTED. ON ARRIVAL, AIRCRAFT GROUNDED FOR UNSCHEDULED MAINTENANCE.
